Alert archive / Kentucky / Flash Flood Warnings in 2020

Flash Flood Warning 30, NWS Louisville, KY

June 29, 2020Marion County, Nelson County, Washington County, Kentucky

NWS Louisville, KY issued this flash flood warning at Jun 29, 2020, 4:54 AM EDT for Marion County, Nelson County, Washington County, Kentucky. It was in force for 3 hr. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 29, 2020, 4:54 AM EDT (08:54 UTC)
Expired
Jun 29, 2020, 8:00 AM EDT
In force
3 hr
Issued by
NWS Louisville, KY
Area
Storm-based polygon
Flood severity
None

Counties Marion County, KY, Nelson County, KY, Washington County, KY

The radar

The Louisville radar (KLVX), 71 km from the middle of the area, began a volume at 08:56 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 29, 6:00 AM EDTFLASH FLOOD1 N Springfield, KYMULTIPLE REPORTS OF FLOODED ROADWAYS ACROSS THE COUNTY. SOME INCLUDE LINCOLN PARK ROAD AND HIGHWAY 150 NEAR SPRINGFIELD, KENTUCKY.
Jun 29, 7:00 AM EDTHEAVY RAIN 4.522 Ene Saint Catherine, KYCOCORAHS STATION KY-WS-2 SPRINGFIELD 1.7 N.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 66 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 00:00Z, 8.9 hours before the alert went out and 207 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 00:00Z on 2020-06-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 24 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 00:00Z on 2020-06-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 75 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
24 J/kg
Mixed-layer CIN
-359 J/kg
Mixed-layer LCL
1905 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
75 m²/s²
0-3 km storm-relative helicity
147 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

163 
WGUS53 KLMK 290854
FFWLMK
KYC155-179-229-291200-
/O.NEW.KLMK.FF.W.0030.200629T0854Z-200629T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Louisville KY
454 AM EDT Mon Jun 29 2020

The National Weather Service in Louisville has issued a

* Flash Flood Warning for...
  Central Nelson County in central Kentucky...
  Central Marion County in central Kentucky...
  Southwestern Washington County in central Kentucky...

* Until 800 AM EDT.

* At 453 AM EDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Up to two and a half inches of 
  rain have already fallen. An additional inch of rain will be 
  possible within the next hour. Flash flooding is ongoing or 
  expected to begin shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar indicated.

  IMPACT...Flooding of small creeks and streams, urban areas, 
           highways, streets and underpasses as well as other 
           drainage and low lying areas.

* Some locations that will experience flooding include...
  Lebanon, Springfield, Loretto, Burkes Spring, Rineltown, Booker,
  Nerinx, Botland, Mooresville and Croakes.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

&&

LAT...LON 3752 8526 3758 8535 3765 8540 3771 8543
      3782 8543 3783 8523 3770 8510 3762 8504
      3751 8504

FLASH FLOOD...RADAR INDICATED
EXPECTED RAINFALL...1 INCH IN 1 HOUR

$$

DM
2 follow-up statements
305 
WGUS73 KLMK 291025
FFSLMK

Flash Flood Statement
National Weather Service Louisville KY
625 AM EDT Mon Jun 29 2020

KYC155-179-229-291200-
/O.CON.KLMK.FF.W.0030.000000T0000Z-200629T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Nelson KY-Marion KY-Washington KY-
625 AM EDT Mon Jun 29 2020

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 800 AM EDT FOR
CENTRAL NELSON...NORTHEASTERN MARION AND SOUTHWESTERN WASHINGTON
COUNTIES...

At 623 AM EDT, law enforcement reported multiple flooded roadways 
across Washington County. Some of those roadways include Highway 150 
and Lincoln Park Road near Springfield, Kentucky. Doppler radar 
estimates up to four inches of rain have already fallen in parts of 
the flash flood warning. An additional half inch to one inch of rain 
may be possible over the next couple of hours.

HAZARD...Flash flooding caused by thunderstorms.

SOURCE...Law enforcement.

IMPACT...Flooding of small creeks and streams, urban areas, 
         highways, streets and underpasses as well as other drainage 
         and low lying areas.

Some locations that will experience flooding include...
Lebanon, Springfield, Burkes Spring, Rineltown, Booker, Botland,
Mooresville, Croakes, Pleasant Grove and Simstown.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

&&

LAT...LON 3755 8519 3760 8532 3764 8536 3770 8541
      3782 8543 3783 8523 3770 8510 3762 8504
      3753 8504

FLASH FLOOD...OBSERVED
EXPECTED RAINFALL...1-2 INCHES IN 1 HOUR

$$

DM
282 
WGUS73 KLMK 291158
FFSLMK

Flash Flood Statement
National Weather Service Louisville KY
758 AM EDT Mon Jun 29 2020

KYC155-179-229-291207-
/O.EXP.KLMK.FF.W.0030.000000T0000Z-200629T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Nelson KY-Marion KY-Washington KY-
758 AM EDT Mon Jun 29 2020

...THE FLASH FLOOD WARNING FOR CENTRAL NELSON...NORTHEASTERN MARION
AND SOUTHWESTERN WASHINGTON COUNTIES WILL EXPIRE AT 800 AM EDT...

The heavy rain has ended, although a few showers remain in the area. 
Flooding is no longer expected to pose a threat. Please continue to 
heed any remaining road closures.

LAT...LON 3755 8519 3760 8532 3764 8536 3770 8541
      3782 8543 3783 8523 3770 8510 3762 8504
      3753 8504

$$

SCHOETTMER

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Louisville, KY wrote its last area forecast discussion before this flash flood warning went out at Jun 29, 2:34 AM EDT, 2 hours 20 minutes earlier.

Area forecast discussion, Jun 29, 2:34 AM EDT, 2 hours 20 minutes before
Area Forecast Discussion
National Weather Service Louisville KY
234 AM EDT Mon Jun 29 2020

.Short Term...(Today and tonight)
Issued at 234 AM EDT Mon Jun 29 2020

...Flash Flood Threat Continues Today...

A narrow swath of precipitation has developed and persisted for the
last few hours in response to weak speed convergence in the 900mb-
800mb layer. Latest SPC mesoanalysis progs +1,000 J/KG MUCAPE across
most of the forecast area, which has helped to contribute to
thunderstorm development within the precipitation axis. Storm
motions are nearly parallel to this convergence zone, and the
atmosphere is very conducive for heavy downpours in thunderstorm
activity given the high PWATs, so there is some concern that a flood
threat may develop here shortly this morning. Latest suite of high-
res models generally capture the development of this precipitation
axis; however, they vary in its intensity and overall duration. The
last part of this equation (duration) will have the biggest impact
on rainfall amounts and potential flood severity, as the convergence
zone won't move much in the next 6 to 9 hours, and most shower/storm
activity will train over the same areas. Best guess at this time is
activity will slowly taper down by mid to late morning as 900mb-
800mb convergence weakens, though it could continue into the early
afternoon if 900mb-800mb speed convergence persists. If there's any
silver lining to all of this, it appears that all of this activity
should occur outside of the hardest hit areas from yesterday and
within the current flash flood watch.

Additional shower and storm activity may fire off this afternoon
across western portions of the CWA in response to a weak vort max
embedded within mid/upper level flow. This activity would
potentially occur over some of the hardest hit areas that received
rainfall yesterday, which have quite low 1hr/3hr FFG (1-1.5"). Given
how rain efficient this activity will be, flash flooding will be a
concern. Additionally, while deep layer shear will be marginal,
there will be some potential for isolated strong to severe storms
with gusty winds during the afternoon hours.

Shower and storm activity may continue past sunset for parts of the
region. While the current flash flood watch runs through 00z
Tuesday, it appears most activity overnight would not be training
along any defined mesoscale boundaries, so the watch may be able to
expire at its designated time.

&&

.Long Term...(Tuesday through Sunday)
Issued at 230 AM EDT Mon Jun 29 2020

Little change in the overall thought process for unsettled weather
for much of next week. Upper level ridging continues over the top of
us as the omega-blocking pattern continues with upper level lows on
either side across the New England and the Pacific Northwest. This
pattern should persist through Friday. Weak surface boundary stalls
out across the Ohio Valley Tuesday through Thursday before surface
high pressure looks to try and build in for the weekend.

The aforementioned boundary will be the focal point of convective
activity through most of the week. At times we could see multiple
MCS move along this boundary Tuesday through Thursday. There will be
moderate instability through out the week as we remain warm and
humid. The main limiting factor to the overall severe threat is a
lack of vertical shear. With the stalled boundary helping to provide
some lift, we will see nearly daily chances for showers and
thunderstorms. These storms could produce gusty winds and torrential
rainfall. Dew point values will remain at or above 70 degrees and
PWAT values from 1.6 to 2.0" range that the threat of flash flooding
could be an issue with any storm activity.

Quick look at the holiday weekend, upper level ridging looks to
expand out of the central CONUS as high pressure at the surface
moves in from the upper Midwest for the weekend. We will remain warm
and very humid but lower precipitation chances.

&&

.Aviation...(06Z TAF Issuance)
Issued at 109 AM EDT Mon Jun 29 2020

Starting to see a corridor of showers and scattered storms develop
this morning across portions of southern IN and central KY. This
activity is expected to expand in coverage through the morning
hours, and could impact SDF/HNB/LEX at times. Brief reductions in
visibilities and gusty erratic winds would be the main hazards with
any of the heavier showers or stronger storms. Also seeing some
MVFR/IFR cigs this morning, though latest model trends suggest the
most impactful cigs should stay east of the I-75 corridor. As a
result, have gone more optimistic with LEX cigs in anticipation that
the MVFR/IFR stratus largely stays east of them.

This activity should begin to slowly subside after sunrise. We
should see a brief lull before another round of showers and storms
develop, though confidence on where the afternoon showers/storms
form remain low.

&&

.LMK WATCHES/WARNINGS/ADVISORIES...
IN...Flash Flood Watch through this evening for INZ084-089>091.

KY...Flash Flood Watch through this evening for KYZ023>030-038-
     045>047-053>057-061>067-071-073>078-081-082.

&&

Short Term...DM
Long Term...BTN
Aviation...DM
Hazardous weather outlook, Jun 29, 2:50 AM EDT, 2 hours 4 minutes before
Hazardous Weather Outlook
National Weather Service Louisville KY
250 AM EDT Mon Jun 29 2020

INZ076>079-083-092-KYZ031>037-039>043-048-049-070-072-300700-
Orange-Washington-Scott-Jefferson-Dubois-Clark-Oldham-Trimble-Henry-
Shelby-Franklin-Harrison-Anderson-Woodford-Fayette-Bourbon-Nicholas-
Jessamine-Logan-Simpson-
Including the cities of Paoli, Salem, Scottsburg, Madison, Jasper,
Jeffersonville, La Grange, Bedford, Milton, New Castle, Shelbyville,
Frankfort, Georgetown, Cynthiana, Lawrenceburg, Versailles,
Lexington, Paris, Carlisle, Nicholasville, Winchester, Russellville,
Franklin, and Providence
250 AM EDT Mon Jun 29 2020 /150 AM CDT Mon Jun 29 2020/

This hazardous weather outlook is for portions of south central
Indiana and Central Kentucky.

.DAY ONE...Today and Tonight.

Tropical air in place will combine with a slow-moving boundary in
the region to cause another wave of thunderstorms over central
Kentucky and southern Indiana. Additional thunderstorms are expected
to develop this afternoon outside of this boundary. Areas that see
repeated thunderstorms could see flash flooding.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Shower and thunderstorm chances will continue into next week. Gusty
winds will be the main threats with thunderstorms, but small hail
will also be possible. Localized flash flooding will be possible in
areas where thunderstorms repeatedly occur.

.SPOTTER INFORMATION STATEMENT...

Spotters should report any instances of flooding the next couple
of days as well any stronger wind gusts or damage.

INZ084-089>091-KYZ023>030-038-045>047-053>057-061>067-071-073>078-
081-082-300700-
Crawford-Perry-Harrison-Floyd-Hancock-Breckinridge-Meade-Ohio-
Grayson-Hardin-Bullitt-Jefferson-Spencer-Nelson-Washington-Mercer-
Larue-Marion-Boyle-Garrard-Madison-Butler-Edmonson-Hart-Green-Taylor-
Casey-Lincoln-Warren-Allen-Barren-Monroe-Metcalfe-Adair-Russell-
Cumberland-Clinton-
Including the cities of English, Tell City, Corydon, New Albany,
Lewisport, Hawesville, Hardinsburg, Brandenburg, Hartford,
Leitchfield, Elizabethtown, Shepherdsville, Louisville,
Taylorsville, Bardstown, Springfield, Harrodsburg, Hodgenville,
Lebanon, Danville, Lancaster, Richmond, Morgantown, Brownsville,
Horse Cave, Greensburg, Campbellsville, Liberty, Stanford,
Bowling Green, Scottsville, Glasgow, Tompkinsville, Edmonton,
Columbia, Jamestown, Burkesville, and Albany
250 AM EDT Mon Jun 29 2020 /150 AM CDT Mon Jun 29 2020/

...FLASH FLOOD WATCH IN EFFECT THROUGH THIS EVENING...

This hazardous weather outlook is for portions of south central
Indiana and Central Kentucky.

.DAY ONE...Today and Tonight.

Tropical air in place will combine with a slow-moving boundary in
the region to cause another wave of thunderstorms over central
Kentucky and southern Indiana. Additional thunderstorms are expected
to develop this afternoon outside of this boundary. Areas that see
repeated thunderstorms could see flash flooding.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Shower and thunderstorm chances will continue into next week. Gusty
winds will be the main threats with thunderstorms, but small hail
will also be possible. Localized flash flooding will be possible in
areas where thunderstorms repeatedly occur.

.SPOTTER INFORMATION STATEMENT...

Spotters should report any instances of flooding the next couple
of days as well any stronger wind gusts or damage.

DM/BTN

In the hours before

Special weather statement, Jun 29, 12:54 AM EDT, 4 hours before
Special Weather Statement
National Weather Service Louisville KY
1254 AM EDT Mon Jun 29 2020

KYZ054-065-066-077-078-290530-
Russell-Marion-Taylor-Casey-Adair-
1254 AM EDT Mon Jun 29 2020

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHWESTERN MARION...
NORTHEASTERN RUSSELL...TAYLOR...SOUTHERN CASEY AND NORTHEASTERN ADAIR
COUNTIES...

At 1253 AM EDT/1153 PM CDT/, radar indicated strong thunderstorms
were located along a line extending from 8 miles north of
Campbellsville to 10 miles southwest of Liberty. Movement was
southeast at 30 mph.

Winds in excess of 40 mph and pea size hail are possible with these
storms.

Locations impacted include...
Liberty, Campbellsville, Lebanon, Raywick, Mintonville, Teddy,
Gilpin, Arista, South Campbellsville and Calvary.

Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.

To report severe weather, contact your nearest law enforcement
agency. They can relay your report to the National Weather Service
office in Louisville.

LAT...LON 3733 8537 3753 8549 3763 8537 3722 8475
      3717 8482 3712 8490 3711 8490 3705 8499
TIME...MOT...LOC 0453Z 304DEG 25KT 3746 8538 3721 8507

RJS
Special weather statement, Jun 29, 1:30 AM EDT, 3 hours 24 minutes before
Special Weather Statement
National Weather Service Louisville KY
130 AM EDT Mon Jun 29 2020

KYZ045-053-054-065>067-077-290615-
Marion-Taylor-Lincoln-Nelson-Casey-Larue-Adair-
130 AM EDT Mon Jun 29 2020

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHERN LINCOLN...
SOUTH CENTRAL NELSON...SOUTHEASTERN LARUE...MARION...TAYLOR...CASEY
AND NORTHEASTERN ADAIR COUNTIES...

At 130 AM EDT/1230 AM CDT/, radar indicated strong thunderstorms were
located along a line extending from 11 miles west of Lebanon to 8
miles southwest of Liberty. Movement was southeast at 20 mph.

Winds in excess of 40 mph and half inch hail are possible with these
storms.

Locations impacted include...
Liberty, Campbellsville, Lebanon, Loretto, Bradfordsville, Raywick,
Burkes Spring, Mintonville, Dant and Lawhorn Hill.

Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

To report severe weather, contact your nearest law enforcement
agency. They can relay your report to the National Weather Service
office in Louisville.

LAT...LON 3753 8568 3773 8548 3727 8468 3718 8480
      3711 8491
TIME...MOT...LOC 0530Z 302DEG 18KT 3755 8546 3726 8507

RJS

The office that day

Everything else NWS Louisville, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 28, 9:42 PM EDTRiver Flood AdvisoryLMKButler, Muhlenberg, Ohio12 hr
Jun 29, 12:54 AM EDTSpecial Weather StatementLMKCasey, Marion, Taylor36 min
Jun 29, 1:30 AM EDTSpecial Weather StatementLMKCasey, Marion, Taylor45 min
Jun 29, 1:40 AM EDTAreal Flood AdvisoryLMKAdair, Casey, Larue, Marion, Nelson, Taylor2 hr
Jun 29, 2:46 AM EDTAreal Flood AdvisoryLMKMarion, Nelson119 min
Jun 29, 3:26 AM EDTAreal Flood AdvisoryLMKBullitt, Nelson, Washington2 hr
Jun 29, 5:01 AM EDTAreal Flood AdvisoryLMKBullitt, Nelson, Spencer, Washington119 min
Jun 29, 5:17 AM EDTFlash Flood WarningLMKBullitt, Nelson, Spencer5 hr
Jun 29, 5:35 AM EDTAreal Flood AdvisoryLMKJefferson115 min
Jun 29, 5:44 AM EDTAreal Flood AdvisoryLMKBoyle, Casey, Mercer, Washington3 hr
Jun 29, 6:21 AM EDTAreal Flood AdvisoryLMKWashington114 min
Jun 29, 7:22 AM EDTAreal Flood AdvisoryLMKAnderson, Mercer, Nelson, Spencer, Washington3 hr
Jun 29, 8:07 AM EDTFlash Flood WarningLMKAnderson, Mercer, Nelson, Washington3 hr
Jun 29, 9:17 AM EDTAreal Flood AdvisoryLMKBoyle, Marion, Nelson, Washington118 min
Jun 29, 9:49 AM EDTRiver Flood WarningLMKButler, Muhlenberg, Ohio47 hr
Jun 29, 9:56 AM EDTRiver Flood AdvisoryLMKButler, Warren27 hr
Jun 29, 10:06 AM EDTFlash Flood WarningLMKBoyle, Washington3 hr
Jun 29, 10:14 AM EDTAreal Flood AdvisoryLMKAnderson, Bullitt, Nelson, Spencer2 hr
Jun 29, 10:55 AM EDTRiver Flood AdvisoryLMKHardin, Nelson23 hr
Jun 29, 11:02 AM EDTFlash Flood WarningLMKAnderson, Boyle, Mercer, Washington3 hr
Jun 29, 12:07 PM EDTAreal Flood AdvisoryLMKAnderson, Nelson, Shelby, Spencer, Washington3 hr
Jun 29, 3:44 PM EDTSpecial Weather StatementLMKSimpson31 min
Jun 29, 4:09 PM EDTSpecial Weather StatementLMKLogan36 min
Jun 29, 4:27 PM EDTSevere Thunderstorm WarningLMKButler, Logan48 min
Jun 29, 4:31 PM EDTSpecial Weather StatementLMKSimpson29 min
Jun 29, 4:46 PM EDTSpecial Weather StatementLMKButler29 min
Jun 29, 4:49 PM EDTAreal Flood AdvisoryLMKButler, Logan, Ohio3 hr
Jun 29, 5:15 PM EDTSpecial Weather StatementLMKLogan45 min
Jun 29, 5:27 PM EDTSpecial Weather StatementLMKWarren33 min
Jun 29, 6:03 PM EDTSpecial Weather StatementLMKBarren42 min
Jun 29, 6:17 PM EDTSpecial Weather StatementLMKWashington43 min
Jun 29, 6:26 PM EDTSpecial Weather StatementLMKCasey34 min
Jun 29, 6:32 PM EDTSevere Thunderstorm WarningLMKNelson, Washington28 min
Jun 29, 6:37 PM EDTSevere Thunderstorm WarningLMKCasey23 min
Jun 29, 6:38 PM EDTFlash Flood WarningLMKWashington3 hr
Jun 29, 6:48 PM EDTFlash Flood WarningLMKCasey3 hr
Jun 29, 6:54 PM EDTAreal Flood AdvisoryLMKAllen, Monroe3 hr
Jun 29, 6:59 PM EDTSpecial Weather StatementLMKWashington46 min
Jun 29, 7:05 PM EDTSevere Thunderstorm WarningLMKBoyle, Casey, Marion25 min
Jun 29, 7:28 PM EDTFlash Flood WarningLMKBoyle, Casey, Lincoln, Marion, Washington4 hr
Jun 29, 7:29 PM EDTSevere Thunderstorm WarningLMKBoyle, Casey, Marion, Taylor31 min
Jun 29, 7:33 PM EDTSpecial Weather StatementLMKSpencer27 min
Jun 29, 7:37 PM EDTSpecial Weather StatementLMKCasey38 min
Jun 29, 7:50 PM EDTSpecial Weather StatementLMKAdair, Russell40 min
Jun 29, 7:56 PM EDTSevere Thunderstorm WarningLMKCasey, Marion, Taylor35 min

Nearby

Flash Flood Warnings in Kentucky, 2020Every flash flood warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.